# SDR AWXA0001754

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH LONG CRACK COMING OUT OF FASTENER HEAD AT NLG BEAM WEB ADJACENT TO NLG WARNING HORN BRACKET MOUNT BS 225.  REPAIRED IAW AWA ER 03-5310-01119-SS2.
